# SDR USAA010260

- Difficulty date: March 8, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND REAR SPAR WITH PLY SEPARATION .5 INCH BY .5 INCH, BOTTOM INBOARD SPAR END.  REMOVED SPLINTER PLY THEN COMPLETED 2 WET LAY UP THEN RESEALED EDGES PER EA 70365 AND SRM 51-70-17.  (M)
